# SDR SWIA200311922

- Difficulty date: April 28, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 9,936 hours, 9,298 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7455001
- Part serial: 0395
- Condition: Failed
- Location: Te Flaps
- Part time: 3,112 hours, 2,229 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAME ON FINAL, 7 MILES OUT.  WHEN FLAPS WERE AT 20 DEGREES, SELECTED 30 DEGREES AND FLAPS FAIL MESSAGE ILLUMINATED.  INTERROGATED FECU.  FECU INDICATED FLAP HANDLE FAILURE.  REMOVED AND REPLACED FLAP HANDLE.  FLAPS OPS CHECK GOOD.
